# SDR SWAA2024041160925

- Difficulty date: March 8, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 66,677 hours, 39,916 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 947.5 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 947.5 AT LEVEL STR26L AFT CARGO COMPARTMENT.   REPLACED THE FRAME LOC. BTW STRINGER 25L TO STRINGER 26R BS 947.5 AND FASTENERS LOC. BS BS 947.5 BTW STRINGER 24R TO STRINGER 24L  IAW SRM 51-40-02 AND DWG 147A8110 SHEET 41 REV:A AND DWG 147A0040 SHEET 42 REV:A.
